G3 is a mathematics conference in geometric group theory that is now a regular annual affair.
The complete list of organizers (past and present) is: Phil Bowers (Florida State University), Martin Bridson (Oxford University), Stephen Brick (University of South Alabama), Jon Corson (University of Alabama), Craig Jensen (University of New Orleans), and Igor Mineyev (University of South Alabama).
The acting organizers for this particular conference are Stephen Brick, Craig Jensen, and Igor Mineyev.
The Training, Resource and Assistive Technology Center (TRAC center) is open and we have reserved 12 rooms (4 large suites for $55 a night and 8 normal rooms for $44 a night). Most of the rooms are doubles, so you can share them if your are interested. The TRAC is on campus and ideal for everything. Those interested should call Angelique (504-280-5708) or Naomi (504-280-5714) before Feb 15 or we will lose the reservations. (Note: Angelique is Naomi's student worker and Naomi seemed to want people to call Angelique first :-). Mention the UNO Math Conference to get the rate and rooms. You can check in any time after 1 pm.
Another possibility is (for those wishing to stay by the French Quarter, which is roughly 4-5 miles from UNO's main campus) the Radisson, where we have reserved 10 rooms. Their number is 504-522-4500 and the rate is $129 a night. This is actually a good rate for a near-the-quarter-hotel because there is some huge conference in town that weekend and all of the rates are jacked up. The Radisson offers shuttle service to and from the airport, which is in Kenner and nowhere near either the quarter or campus. Mention the UNO Math Conference to get the rate and rooms.
There is also a bed and breakfast place, the Rose Manor Inn that offers rooms for $75-85 a night (877-886-7673, 7214 Pontchartrain Boulevard, again mention UNO math conference). The bed and breakfast is lakefront and close to UNO (although NOT close enough to walk except for the energetic.)
We will be charging a nominal fee of $25 or less. This will help pay for a conference photo and possibly conference T-shirts or sweatshirts.
We have some limited funding available to help defray the cost of participating in the conference. For the funding, we will try to give preference to recent PhD's and graduate students. Please contact us if you are interested. And please include the appropriate information about your PhD and research, and what you will present at the conference.
There will be a dinner on Saturday. Please see the directions to the dinner place (please note that they have been changed recently).
FRIDAY AFTERNOON 4pm-4:30pm Jason Manning 4:40pm-5:10pm Elmas Irmak SATURDAY MORNING 8am-8:50am Stephen Gersten 20 minute break 9:10am-9:40am Alexey Muranov 9:50am-10:20am Dmitriy Sonkin 30 minute break 10:50am-11:20am Ashot Minasyan 11:30am-12noon Bilal Khan SATURDAY AFTERNOON 1:40pm-2:30pm Ilya Kapovich 20 minute break 2:50pm-3:20pm Denis Serbin 3:30pm-4pm Peter Brinkmann 30 minute break 4:30pm-5pm John Stallings (actually Igor Mineyev gave a talk) SUNDAY MORNING 8am-8:50am Paul Schupp 20 minute break 9:10am-9:40am Daniel Groves 9:50am-10:20am Swiatoslaw Gal 30 minute break 10:50am-11:20am 11:30am-12noon Kim Whittlesey